# SDR DALA2022090605967

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 11,206 hours, 1,294 cycles
- System (JASC): 4500 · Central Maintenance Computer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 SMELLED BURNING PLASTIC, THEN SHORTLY AFTER 30 SECONDS TO 1 MINUTE "PRINTER FAIL" APPEARED ON FMC#3. SMELL DISSIPATED. CORRECTIVE ACTION: VERIFIED PRINTER FAILED. REMOVED AND REPLACED PRINTER AS REQUIRED. OPS NRML. (8973768)
